Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recurrence formula of the Taylor series expansion coefficients of the Jacobian elliptic functions
HTML articles powered by AMS MathViewer

by Alois Schett PDF
Math. Comp. 31 (1977), 1003-1005 Request permission

Abstract:

A general recurrence formula permitting calculation of the Taylor series expansion coefficients of the Jacobian elliptic functions and the number of permutations of n natural numbers with a given run up or peak is given and its application is demonstrated.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A25
  • Retrieve articles in all journals with MSC: 33A25
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Math. Comp. 31 (1977), 1003-1005
  • MSC: Primary 33A25
  • DOI: https://doi.org/10.1090/S0025-5718-1977-0442301-2
  • MathSciNet review: 0442301